# SDR SWAA2017040713016

- Difficulty date: March 27, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7
- Aircraft serial: 30630
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 6561374
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL SUPPORT CORRODED BETWEEN BS 727E - 767, RBL 25.   R & R THE SIDEWALL SUPPORT IAW SRM.
